Something's wrong with my throat/tonsils

Patient : Something's wrong with my throat/tonsils
Images: 
Something's wrong with my t...-1
Doctor :   Welcome to Ask The Doctor. We are here to help you. You seem to be suffering from Upper Respiratory tract infection ( URTI) associated with Acute Pharyngitis. For URTI, i advise to take an antibiotic like Azithromycin or Amoxycillin. To take an anti allergic like Levocetrizine and to do warm saline gargles with steam inhalation. You can take Paracetamol on as or when required basis for fever and body pains. Share my opinion with your doctor before you act upon it. I hope it helps. Stay Healthy.

Related Q&A

Q: I am constantly having a hair tingling feeling in my throat. I don't smoke or drink alcohol. I do have acid reflux. I...

Q: For the past few days I have noticed when I swallow saliva I feel a slight discomfort on the left side sort of by the...

Q: Greetings, for the last 2 months i have been having an issue with my throat, it feels so tights and stiff from the ...

Q: I ate a hot backed potato and my throat got sore, what do I do?

Q: For the last week I have felt a constriction in my throat like there is a blockage or tightening in my windpipe and ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews